# SDR QXEA9800129

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT MAIN LANDING GEAR ACTUATOR ATTACHMENT FITTING MATING SURFACE ON FIREWALL MAIN LANDING GEAR FRAME STRUCTURAL ASSEMBLY HAS MINOR FRETTING CORROSION.  REPAIRED IAW 9-54-147.
